RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1969, Volume 33, Issue 3, Pages 459–465 (Mi izv2139)  

This article is cited in 7 scientific papers (total in 8 papers)

The $p$-torsion of elliptic curves is uniformly bounded

Yu. I. Manin


Abstract: It is shown that the $p$-component of the torsion of elliptic curves over a numerical field is bounded.

Full text: PDF file (727 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1969, 3:3, 433–438

Bibliographic databases:

Document Type: Article
UDC: 511
MSC: 11G07, 11G20, 20K10
Received: 08.12.1968

Citation: Yu. I. Manin, “The $p$-torsion of elliptic curves is uniformly bounded”, Izv. Akad. Nauk SSSR Ser. Mat., 33:3 (1969), 459–465; Math. USSR-Izv., 3:3 (1969), 433–438

Citation in format AMSBIB
\Bibitem{Man69}
\by Yu.~I.~Manin
\paper The $p$-torsion of elliptic curves is uniformly bounded
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1969
\vol 33
\issue 3
\pages 459--465
\mathnet{http://mi.mathnet.ru/izv2139}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=272786}
\zmath{https://zbmath.org/?q=an:0191.19601|0205.25002}
\transl
\jour Math. USSR-Izv.
\yr 1969
\vol 3
\issue 3
\pages 433--438
\crossref{https://doi.org/10.1070/IM1969v003n03ABEH000787}


Linking options:
  • http://mi.mathnet.ru/eng/izv2139
  • http://mi.mathnet.ru/eng/izv/v33/i3/p459

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Parshin, “Isogenies and torsion of elliptic curves”, Math. USSR-Izv., 4:2 (1970), 415–430  mathnet  crossref  mathscinet  zmath
    2. M. E. Novodvorskii, I. I. Pyatetskii-Shapiro, “Some remarks on the torsion of elliptic curves”, Math. USSR-Sb., 11:2 (1970), 283–289  mathnet  crossref  mathscinet  zmath
    3. V. A. Dem'yanenko, “Torsion of elliptic curves”, Math. USSR-Izv., 5:2 (1971), 289–318  mathnet  crossref  mathscinet  zmath
    4. V. G. Berkovich, “The rational points on the Jacobians of modular curves”, Math. USSR-Sb., 30:4 (1976), 478–500  mathnet  crossref  mathscinet  zmath  isi
    5. Michael Pfeifer, “A boundedness theorem for the torsion of a class of elliptic curves over algebraic number fields”, Arch Math, 62:6 (1994), 519  crossref  mathscinet  zmath  isi
    6. V. G. Drinfeld, V. A. Iskovskikh, A. I. Kostrikin, A. N. Tyurin, I. R. Shafarevich, “Yurii Ivanovich Manin (on his 60th birthday)”, Russian Math. Surveys, 52:4 (1997), 863–873  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    7. L. Kulesz, G. Matera, E. Schost, “Uniform bounds on the number of rational points of a family of curves of genus 2”, Journal of Number Theory, 108:2 (2004), 241  crossref
    8. J. Math. Sci. (N. Y.), 171:6 (2010), 782–785  mathnet  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:289
    Full text:99
    References:27
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019